# SDR CALA2025112111388

- Difficulty date: November 18, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N2250U
- Make and model: Boeing 777-300ER
- Aircraft serial: 66590
- Aircraft time: 25,384 hours, 2,915 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 21FA414G
- Condition: Dirty
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PERFORM CONDITIONAL INSPECTION FOR SMOKE/ODOR IN CABIN 05-51-58-800-801-C3.   ACCOMPLISHED CONDITIONAL INSPECTION, INITIAL INSPECTION, UP TO STEP F. NO FINDINGS, NO DEFECTS NOTED. INSPECTED AND PERFORMED ALL TEST ON ALL CABIN, GALLEY, LAV, CREW REST LIGHTING.  PERFORMED OPS CHECK OF CABIN EMERGENCY LIGHTING. PERFORMED OPS CHECK OF GALLEY OVENS IAW 0-51-58-800-801-C3. NO DEFECTS NOTED. CONTINUED TO PERFORM CONDITIONAL INSPECTION IAW AMM 05-51-58-800-801-C3 UP TO BUT NOT INCLUDING STEP C (2.I). WITH LT PACK ON, STRONG FUEL, OIL ODOR IN HALLWAY NEAR L1 DOOR GOING TO FLIGHT DECK. ODOR GOES AWAY WHEN RT PACK IS ON & LT PACK IS OFF. NO DEFECTS OR LEAKS NOTED WITH APU. ALSO ACP'D VISUAL INSP OF NR 1 & 2 ENG, NO DEFECTS NOTED.  NEED FURTHER TROUBLESHOOTING WITH PART POWER ENG RUN USING ENG BLEED.  RAN BOTH ENGS AT HIGH POWER FOR AN HOUR WITH A/C PACKS BOTH HOT & COLD NO NOTICEABLE ODORS NOTED.  ACCOMPLISHED FIM 05-51-58. WITH NO FINDINGS. HEPA FILTERS REPLACED ON LP 7005062 & 7005068. DUCTING TO BOTH OZONE CONVERTORS REMOVED & INSPECTED FOR EVIDENCE OF OIL WITH NOTHING FOUND. DURING HIGH POWER RUNS BOTH PACKS WERE USE TOGETHER & INDEPENDITLY & NO ODORS WERE NOTICE BY 3 DIFFERENT AMTS ANYWHERE IN CABIN.
